# SDR SWAA2020091515844

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,607 hours, 12,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT BS 540 VAPOR BARRIER CRACKED IN TWO LOCATIONS.  PERFORMED INTERIM REPAIR, PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & NR V005123.  REPETITVE ACTION REQUIRED: REMOVE ALUM FOIL TAPE AND PERFORM DETAILED VISUAL INSP OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH.  IF ADDITIONAL DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING.  IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE.
